Alert archive / Wyoming / High Wind Warnings in 2019

High Wind Warning 15, NWS Cheyenne, WY

February 14, 20194 counties in Wyoming

NWS Cheyenne, WY issued this high wind warning at Feb 14, 2019, 3:25 PM MST for 4 counties in Wyoming. It took effect at Feb 15, 2019, 12:00 AM MST. It was in force for 19 hr. 28 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 14, 2019, 3:25 PM MST (22:25 UTC)
In effect from
Feb 15, 2019, 12:00 AM MST
Expired
Feb 15, 2019, 7:00 PM MST
In force
19 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 15, 3:50 AM MSTNON-TSTM WND GST 587 Ese Arlington, WYWYDOT SENSOR AT COOPER COVE NEAR ARLINGTON. SUSTAINED WINDS BETWEEN 35 TO 40 MPH.
Feb 15, 4:00 AM MSTSNOW 15 S Guernsey, WYCOCORAHS STATION WY-PT-18, 5 SSE GUERNSEY.
Feb 15, 5:00 AM MSTSNOW 1.21 Wnw Cheyenne, WYCO-OP OBSERVER STATION CYSW4, CHEYENNE WFO.
Feb 15, 5:30 AM MSTHIGH SUST WINDS 437 Nw Elk Mountain, WYWYDOT SENSOR AT HALLECK RIDGE NEAR ELK MOUNTAIN. SUSTAINED WINDS OVER 40 MPH FOR OVER ONE HOUR. HIGHEST GUST OF 57 MPH.
Feb 15, 6:00 AM MSTSNOW 12 Ese Cheyenne, WYCOCORAHS STATION WY-LM-28, 2 ESE CHEYENNE.
Feb 15, 8:41 AM MSTNON-TSTM WND GST 6011 Se Arlington, WYMESONET STATION WY25, 15 NNE CENTENNIAL - STROUSS HILL - STH.
Feb 15, 9:06 AM MSTNON-TSTM WND GST 597 Ese Arlington, WYMESONET STATION WY24, 7 ESE ARLINGTON - COOPER COVE - CPC.
Feb 15, 9:06 AM MSTNON-TSTM WND GST 6013 Ne Centennial, WYMESONET STATION WY26, 14 NE CENTENNIAL - QUEALY DOME - QLD.
Feb 15, 10:01 AM MSTNON-TSTM WND GST 581 Nnw Arlington, WYMESONET STATION KARL, ARLINGTON - ARL.
Feb 15, 10:02 AM MSTNON-TSTM WND GST 6411 Se Arlington, WYMESONET STATION WY25, 15 NNE CENTENNIAL - STROUSS HILL - STH.
Feb 15, 10:02 AM MSTNON-TSTM WND GST 6513 Ne Centennial, WYMESONET STATION WY26, 14 NE CENTENNIAL - QUEALY DOME - QLD.
Feb 15, 10:03 AM MSTNON-TSTM WND GST 637 Ese Arlington, WYMESONET STATION WY24, 7 ESE ARLINGTON - COOPER COVE - CPC.
Feb 15, 10:45 AM MSTNON-TSTM WND GST 687 Ese Arlington, WYMESONET STATION WY24, 7 ESE ARLINGTON - COOPER COVE - CPC.
Feb 15, 10:46 AM MSTNON-TSTM WND GST 6811 Se Arlington, WYMESONET STATION WY25, 15 NNE CENTENNIAL - STROUSS HILL - STH.
Feb 15, 10:59 AM MSTNON-TSTM WND GST 6112 Sse Horse Creek, WY
Feb 15, 11:05 AM MSTNON-TSTM WND GST 656 Sw South Greeley High, WYMESONET STATION KWYH, 10 SW CHEYENNE - WYO HILL.
Feb 15, 11:15 AM MSTNON-TSTM WND GST 6212 Wsw Warren Af Base, WYMESONET STATION WY38, 16 WSW CHEYENNE - OTTO RD - OTO.
Feb 15, 11:31 AM MSTNON-TSTM WND GST 621 Ene Buford, WYMESONET STATION WY37, 1 ESE BUFORD - BUFORD EAST - BFE.
Feb 15, 11:35 AM MSTNON-TSTM WND GST 611 Sse Bordeaux, WYMESONET STATION KBRX, 9 S WHEATLAND - BORDEAUX - BRX.
Feb 15, 11:37 AM MSTNON-TSTM WND GST 601 Nnw Whitaker, WYMESONET STATION KWTR, 16 E HORSE CREEK - WHITAKER HWY - WTR.
Feb 15, 11:50 AM MSTNON-TSTM WND GST 628 S Chugwater, WYBEAR CREEK WYDOT SENSOR.
Feb 15, 12:01 PM MSTNON-TSTM WND GST 6016 Nw Wheatland, WYCWOP MESONET STATION EW8763 WHEATLAND.
Feb 15, 12:14 PM MSTNON-TSTM WND GST 6318 Wnw Cheyenne, WY
Feb 15, 12:45 PM MSTNON-TSTM WND GST 647 Wsw Warren Af Base, WYMESONET STATION WY39, 10 WSW CHEYENNE - MILE MARKER 353 - OFD.
Feb 15, 12:58 PM MSTHIGH SUST WINDS 41Warren Af Base, WYWARREN AFB AWOS. SUSTAINED WINDS ABOVE 40 MPH FOR PAST 2 HOURS ENDING AT 1258 PM MST.
Feb 15, 12:59 PM MSTNON-TSTM WND GST 6418 Wnw Cheyenne, WYSPOTTER CALLED TO REPORT HIGHEST WIND GUST RECEIVED.
Feb 15, 2:10 PM MSTNON-TSTM WND GST 769 S Wheatland, WYWYDOT MESONET STATION BORDEAUX ALONG I-25.
Feb 15, 2:15 PM MSTNON-TSTM WND GST 6216 Wsw Cheyenne, WYWYDOT MESONET STATION OTTO ALONG I-80.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 10.4 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2019-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2019-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1326 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
258 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

758 
WWUS75 KCYS 142225
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
325 PM MST Thu Feb 14 2019

...HIGH WINDS WILL RETURN TO PORTIONS OF THE AREA OVERNIGHT AND
THROUGH MUCH OF FRIDAY...

WYZ106-110-115>117-151300-
/O.UPG.KCYS.HW.A.0013.190215T0800Z-190216T0100Z/
/O.NEW.KCYS.HW.W.0015.190215T0700Z-190216T0200Z/
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-Laramie Valley-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Bordeaux, Arlington, Elk Mountain, 
Bosler, Laramie, Buford, Pumpkin Vine, Vedauwoo, Whitaker, 
Federal, and Horse Creek
325 PM MST Thu Feb 14 2019

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM MST
FRIDAY...

The National Weather Service in Cheyenne has issued a High Wind
Warning, which is in effect from midnight tonight to 7 PM MST
Friday.

The National Weather Service in Cheyenne has issued a High Wind
Watch, which is in effect from late tonight through late Friday 
afternoon.

* TIMING...Strong winds will increase across the Laramie Range and
  between Laramie and Rawlins along Interstate 80 late tonight
  through late Friday afternoon. Winds will increase across
  Bordeaux, Wheatland, and along I-25 early Friday morning into
  the afternoon.

* WINDS...Sustained west to southwest winds 35 to 45 MPH with 
  gusts to 65 MPH. 

* IMPACTS...Mainly to transportation. Strong crosswinds will
  result in an high blowover risk for light weight and high
  profile vehicles, including camping and travel trailers. This
  includes Interstate 80 from Cheyenne to Rawlins and Interstate 
  25 from the Colorado border to Douglas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ107-151300-
/O.NEW.KCYS.HW.W.0015.190215T0700Z-190216T0200Z/
East Platte County-
Including the cities of Wheatland and Guernsey
325 PM MST Thu Feb 14 2019

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM MST
FRIDAY...

The National Weather Service in Cheyenne has issued a High Wind
Warning, which is in effect from midnight tonight to 7 PM MST
Friday. 

* TIMING...Strong winds will increase across the Laramie Range and
  between Laramie and Rawlins along Interstate 80 late tonight
  through late Friday afternoon. Winds will increase across
  Bordeaux, Wheatland, and along I-25 early Friday morning into
  the afternoon.

* WINDS...Sustained west to southwest winds 35 to 45 MPH with 
  gusts to 65 MPH. 

* IMPACTS...Mainly to transportation. Strong crosswinds will
  result in an high blowover risk for light weight and high
  profile vehicles, including camping and travel trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

Allen
3 follow-up statements
316 
WWUS75 KCYS 150947
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
247 AM MST Fri Feb 15 2019

...High Winds Expected Through Early This Evening...

WYZ106-107-110-115>117-160200-
/O.CON.KCYS.HW.W.0015.000000T0000Z-190216T0200Z/
Central Laramie Range and Southwest Platte County-
East Platte County-North Snowy Range Foothills-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
Including the cities of Bordeaux, Wheatland, Guernsey, Arlington,
Elk Mountain, Bosler, Laramie, Buford, Pumpkin Vine, Vedauwoo, 
Whitaker, Federal, and Horse Creek
247 AM MST Fri Feb 15 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...

The National Weather Service in Cheyenne has issued a High Wind
Warning, which is in effect through early this evening.

* TIMING...Through 7 PM MST this evening.

* WINDS...West to southwest winds 35 to 45 mph with gusts to
  65 mph. 
 
* IMPACTS...Mainly to transportation. Strong crosswinds will 
  result in an high blowover risk for light weight and high 
  profile vehicles, including camping and travel trailers. This 
  includes Interstate 80 from Cheyenne to Rawlins and Interstate 
  25 from the Colorado border to Douglas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

Rubin
937 
WWUS75 KCYS 151838
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
1138 AM MST Fri Feb 15 2019

...Strong Winds Expected Through Early This Evening...

WYZ118-160200-
/O.EXA.KCYS.HW.W.0015.000000T0000Z-190216T0200Z/
Central Laramie County-
Including the city of Cheyenne
1138 AM MST Fri Feb 15 2019

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MST THIS EVENING...

The National Weather Service in Cheyenne has issued a High Wind
Warning, which is in effect until 7 PM MST this evening. 

* TIMING...Through 7 PM MST this evening.

* WINDS...West to southwest winds 35 to 45 mph with gusts to 65 
  mph. 

* IMPACTS...Mainly to transportation. Strong crosswinds will 
  result in an high blowover risk for light weight and high 
  profile vehicles, including camping and travel trailers. This 
  includes Interstate 80 from Cheyenne to Rawlins and Interstate 
  25 from the Colorado border to Douglas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ106-107-110-115>117-160200-
/O.CON.KCYS.HW.W.0015.000000T0000Z-190216T0200Z/
Central Laramie Range and Southwest Platte County-
East Platte County-North Snowy Range Foothills-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
Including the cities of Bordeaux, Wheatland, Guernsey, Arlington,
Elk Mountain, Bosler, Laramie, Buford, Pumpkin Vine, Vedauwoo, 
Whitaker, Federal, and Horse Creek
1138 AM MST Fri Feb 15 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...

* TIMING...Through 7 PM MST this evening.

* WINDS...West to southwest winds 35 to 45 mph with gusts to 65 
  mph. 

* IMPACTS...Mainly to transportation. Strong crosswinds will 
  result in an high blowover risk for light weight and high 
  profile vehicles, including camping and travel trailers. This 
  includes Interstate 80 from Cheyenne to Rawlins and Interstate 
  25 from the Colorado border to Douglas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$
875 
WWUS75 KCYS 160148
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
648 PM MST Fri Feb 15 2019

...High Wind Warning Expires at 7 PM MST...

WYZ106-107-110-115>118-160300-
/O.EXP.KCYS.HW.W.0015.000000T0000Z-190216T0200Z/
Central Laramie Range and Southwest Platte County-
East Platte County-North Snowy Range Foothills-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
Central Laramie County-
Including the cities of Bordeaux, Wheatland, Guernsey, Arlington,
Elk Mountain, Bosler, Laramie, Buford, Pumpkin Vine, Vedauwoo, 
Whitaker, Federal, Horse Creek, and Cheyenne
648 PM MST Fri Feb 15 2019

...HIGH WIND WARNING WILL EXPIRE AT 7 PM MST THIS EVENING...

Winds are easing across southeast Wyoming and are no longer
expected to reach critical levels. Therefore, the warning will be
allowed to expire at 7 PM MST.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Feb 14, 10:16 AM MST, 5 hours 9 minutes earlier.

Area forecast discussion, Feb 14, 10:16 AM MST, 5 hours 9 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1016 AM MST Thu Feb 14 2019

.SHORT TERM...(Today through Saturday)
Issued at 400 AM MST Thu Feb 14 2019

Current observations across the region show the very strong winds
from last night and yesterday beginning to diminish across the
area as an arctic cold front slides southward across the eastern
plains of Wyoming early this morning. The front is just north of
Douglas and Lusk at this hour, and appears to have just gone
through Chadron Nebraska. As this front heads south, pressure
gradients near the surface and aloft will relax a bit with north
to northeast winds expected along and east of the Laramie Range.
Will keep the High Wind Warning going, but expect to expire it on
time or cancel it over the next few hours for most of the area.
May need to keep the Arlington/Elk Mountain zone and the southern
Laramie going through the morning if this front continued to trend
slower. In terms of snow, limited coverage has been observed with
a few locations in Carbon county briefly showing lower visibility
and light snow overnight. Kept POP below 40 percent across the
lower elevations since there appears to be too much subsidence
and/or llvl dry air near the surface. The Sierra Madre range has
done well with this first disturbance, with several SNOTEL points
showing over one foot of snow already. The Snowy Range has
generally received less than 3 inches, even the higher peaks. Will
continue the Winter Storm Warning and Winter Weather Advisory
through early Friday as the second upper level trough will rapidly
move into southern Wyoming late this afternoon through this
evening. For today, looks like snow coverage will be even less as
we will be in between systems. So maybe another 1 to 3 inches of
snow for the mountains this afternoon before activity gets going
again mainly after sunset.

For Tonight and Friday, models continue to be in good agreement
with an overrunning/WAA aloft snow event beginning across
Carbon and Albany county late this evening, with snow developing
across the eastern plains of southeast Wyoming and western
Nebraska after midnight tonight and continuing through early
Friday morning. Shallow arctic airmass, which will clip the area
today, will gradually move eastward tonight as a warm front.
Surface winds will veer into the southeast and then eventually
south late tonight with good isentropic lift between 750mb to
500mb. Thankfully, the poorly defined upper level trough moves
rather fast across the area, or we would be talking snow
accumulations between 3 to 5 inches across the whole forecast
area. Mid to low level subsidence develops quickly behind the warm
front as winds become downslope out of the west or southwest. At
this time, struggled to reach snow accumulations of 1 or 2 inches
with several areas barely at a half an inch through Friday
morning. The most favorable areas which may see advisory criteria
are the Elk Mountain/Arlington area and locations along the Pine
Ridge from around Lusk eastward to Chadron. Will hold off on
issuing any additional winter weather headlines for now, even
though models have trended slightly higher on snow amounts. Once
the snow ends, the additional threat of blowing snow is possible
once the winds shift into the west and become gusty through the
morning hours.

Another high wind event looks fairly likely for the wind prone
areas of southeast Wyoming beginning early Friday morning.
Pressure gradients increase substantially behind the front with
all guidance showing a high probability of 3 to 6 hour window of
strong sustained winds and gusts over 60 mph along and west of
I-25 towards Elk Mountain. The pattern appears favorable with
rapid pressure falls occurring across the high plains and
increasing 6 hour surface pressure west of the Laramie Range
through the morning. Issued a High Wind Watch from Elk Mountain to
just west of Cheyenne along I-80, from near Wheatland to the
Colorado border along I-25 through Friday afternoon. Did not
include Cheyenne at this time due to slightly lower confidence
compared to the other areas, but if models trend higher in wind
speeds and forcing, may need to include the city in future
updates. Otherwise, winds and snowfall will diminish by early to
mid afternoon Friday.

Models show yet another upper level trough entering the region on
Saturday with snowfall mainly confined to the mountains and
dry downslope winds for most of the high valley locations and the
high plains. Temperatures will be seasonably cool with highs in
the mid 20s to mid 30s Saturday.

.LONG TERM...(Saturday night through Wednesday)
Issued at 258 AM MST Thu Feb 14 2019

Saturday night/Sunday...Initial upper trough exits to the east of
our counties Saturday night with a chance of snow from Douglas to
Chadron. Drying out a bit on Sunday under northwest flow aloft,
except for a chance of snow over and near the southern mountains
where some low and mid level moisture will exist. Colder with 700 mb
temperatures near -16 Celsius.

Monday...A bit colder at most locations as 700 mb temperatures fall
to near -17 Celsius under west flow aloft. Mostly dry with limited
low and mid level moisture.

Tuesday...Slightly warmer with less cloud cover and 700 mb
temperatures rising to near -12 Celsius under northwest flow aloft.

Wednesday...The slow warming trend continues under west southwest
flow aloft. Low and mid level moisture looks too limited for
precipitation.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1011 AM MST Thu Feb 14 2019

A few lingering pockets of MVFR ceilings and visibilities into the
early to mid afternoon hours, mainly at KRWL/KCDR/KAIA. There will
be a short period of improvement before conditions worsen across a
large part of the area with increasing light snow showers. MVFR to
locally IFR ceilings & visibilities are likely for the majority of
terminals across southeast WY & the Nebraska Panhandle, especially
after 06z this evening. Improving conditions from W-E from 12z Fri
onward. Winds increasing over southeast Wyoming terminals to 35-45
knots after 15z.

&&

.FIRE WEATHER...
Issued at 238 AM MST Thu Feb 14 2019

Higher humidities are expected late this week and into the weekend
as colder air begins to move into the area. A decent chance of
widespread accumulating snow is forecast late tonight through
Friday morning, resulting in minimal Fire Weather concerns through
early next week. Another round of very windy conditions are
expected by early Friday morning, mainly across southeast Wyoming.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Weather Advisory until noon MST Friday for WYZ114.

     Winter Storm Warning until noon MST Friday for WYZ112.

     High Wind Warning until 11 AM MST this morning for WYZ110-116-
     117.

     High Wind Watch from late tonight through Friday afternoon for
     WYZ106-110-115>117.

NE...None.
&&

SHORT TERM...TJT
LONG TERM...RUBIN
AVIATION...CLH
FIRE WEATHER...TJT
Hazardous weather outlook, Feb 14, 4:40 AM MST, 10 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
440 AM MST Thu Feb 14 2019

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
151145-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-Converse County Lower Elevations-
Niobrara County-East Platte County-Goshen County-
Central Laramie County-East Laramie County-
440 AM MST Thu Feb 14 2019

This hazardous weather outlook is for the western Nebraska
panhandle and far southeast Wyoming, mainly east of
Interstate 25.

.DAY ONE...TODAY AND TONIGHT

Gusty winds across southeast Wyoming will gradually diminish
early this morning as an arctic front moves south. Much colder air
will push into the area with some areas north of Interstate 80
remaining in the teens to early 20s through the day. Snow is
expected late tonight across the eastern plains, with some travel
impacts possible due to icy and partially snow covered roadways
into early Friday morning.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

The probability for widespread hazardous weather is low.

.Spotter information statement...

Spotter activation will not be required at this time.

WYZ103>106-109>117-151145-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Sierra Madre Range-
Upper North Platte River Basin-Snowy Range-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
440 AM MST Thu Feb 14 2019

This hazardous weather outlook is for portions of south central
Wyoming, mainly along and west of Interstate 25.

.DAY ONE...TODAY AND TONIGHT

The strong winds from last night and yesterday should continue to
slowly diminish early this morning as a front moves south across
the eastern plains. Occasional wind gusts of 60 mph are still
expected over the wind prone areas until noon.

After a brief lull in the snowfall today across the mountains,
snow will redevelop this evening and become heavy at times.
Snowfall will spread into the high valleys where some travel
impacts are possible through tonight.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Strong winds are expected to redevelop across the wind prone areas
along Interstate 25 and Interstate 80 early Friday morning. A High
Wind Watch has been issued along Interstate 80 from Elk Mountain
to just west of Cheyenne, including Laramie, and along Interstate
80 south of Wheatland towards the Colorado border.

.Spotter information statement...

Spotter activation will not be required at this time.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 4:12 AM MSTHigh Wind WatchCYSAlbany, Carbon, Laramie, Platte11 hr

Nearby

High Wind Warnings in Wyoming, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.